# SDR 07FDEA03473

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57247017002
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON OUTBOARD T/E PANEL, LHS, DELAMINATION REPAIR PERFORMED BY REMOVING THE DELAMINATION AND INSTALLING NEW PLIES IAW EA 6-5751-95858 AND RAS /BAE/1002007/2005 ISS A.
